advertisement
Question
Posted by: KL | 2005/12/06

Disprin and Gaviscon

Dear Doc

My 2 miscarriages were (believed to be, no proof) due to my blood thickening and not getting blood supply through to the 'little bean'.

I was on EcoTrin but it burnt my stomach - gynae suggested I take a quarter of a Disprin every day (I am 3 weeks pregnant).
Do you agree? (any other advice on how to keep my blood thin/normal?)

I also suffer from heartburn (even before I was pregnant) can I continue with Gaviscon?

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need a definite diagnosis regarding the thickening of the blood. There are a number of clotting problems which can give rise to this and, depending what the problem is, you might need other medication such as heparin. I would suggest that you have this properly investigated. Gaviscon is safe in pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jea | 2005/12/07

Yes Gaviscon is okay to use while pregnant. I know that disprin unthickens blood but not sure if its okay to drink it everyday if you are pregnant, but if you are not pregnant it should be fine. I think you gynae cannot subscribe something that could cause problems.
All the best!!

Reply to jea
Posted by: new | 2005/12/06

Yes the Gaviscon is right to use.

Reply to new

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement